# SDR UIEA00043

- Difficulty date: October 2, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- System (JASC): 2611 · Smoke Detection
- Part: Line
- Condition: Disconnected
- Location: Fuselage
- Part time: 78,727 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND MAIN DECK CARGO COMPT SMOKE DETECTOR SYSTEM NOT CONNECTED TO FLEX LINE AT STATION 540 LEFT BEHIND SIDE WALL AT MAIN DECK LEVEL.  RECONNECTED LINE AND CLAMPED.  SYTEM OPS CHECKED OK PER AMM.  (M)
